My mother-in-law is having difficulty in walking, climbing stairs, and sitting. She is having pain in her waist for the last month. She feels tired and helpless. She always wants to sleep. On some occasions, she becomes unconscious without any reason. When we checked her blood pressure, it was normal. We consulted many doctors and I have attached her reports here for your reference. She is currently on Myotop, Gudbie DSR, Nurokind More, Parnacal OS, and Myolaxin.
Sudden episodes of loss of consciousnessand sleepiness sounds like a medical problem. We know that her blood sugar is normal, so are her other blood results (attachment removed to protect patient identity). She is in her early 50s. She is currently taking treatment for backache. Has she responded to her treatment? Has she had an ECG? Is there any cardiac history? Is her daytime sleepiness a recent phenomenon? Do you feel that her speech is fine? Is there any constipation or urinary problem? How is her diet? Also, please let me know about her thyroid function and vitamin D levels. X-rays are showing a renal calculus and do not explain her symptoms. Their spine shows scoliosis but again does not explain her symptoms. She has some age-related changes in her spine, but this again is something I need to see in the films to comment on. This could be a source of her pain in the back, but even normal people have some changes with age. My first impression is that this is a medical problem. Secondly, get her vitamin D levels, urine routine, and ECG. Thirdly, I will recommend reducing multiple drugs as they can cause sedation and constipation. I feel there is overmedication. Consult an orthopedic surgeon for a clinical check-up after the above tests.
I am attaching her blood reports. No, she does not respond to the given treatments. There is no cardiac history and so she did not get an ECG. Her daytime sleepiness has been there for the last 6 months to 1 year. Yes, her speech is fine. Her diet is good, but not on time. There are no issues such as constipation and urinary symptoms. Her thyroid level is normal. I am not sure about her vitamin D levels. Can she get some pain relievers or can you suggest medicines?
I feel that her ECG needs to be done just to complete her investigation. In addition, get her vitamin D levels. X-rays are not showing any major issues. I can suggest her some medicines, but stop all previous medicines except calcium and Gudbie DSR (a combination of Domperidone and Pantoprazole). Myotop and Myolaxin are the same (Paracetamol and Tolperisone). Consult your specialist doctor, discuss with him or her, and change the medicine with consent. I suggest Voveran 75 mg SR (Diclofenac) twice a day after meals and tablet Ultracet (Acetaminophen and Tramadol) as and when required for severe pain. Also, Dynapar gel locally and moist heat to the affected part.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. a condition in which the fascia or the tissue at the heel is inflamed, and pain is there especially in the morning after getting up from sleep.
I suggest the following medications:
Tablet Piroxicam (20 mg) one tablet after food for ten days. Read full
.. gone through your query and I can understand your concerns
The severe back pain that you have mentioned, suggests some spine related conditions probably IVDP (intervertebral disc prolapse), which might be aggravated by your posture and strain. Read full
Three days back, I had lower back pain due to improper sleep ... My doubts are, shall I continue Mucolite SR, Mondeslor in night as still I have cold problems (day before yesterday I had nasal congestion did vaporization in Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.